Počet záznamů: 1

An Algorithm for Solving the Absolute Value Equation

  1. 1.
    0329208 - UIVT-O 2010 RIV IL eng J - Článek v odborném periodiku
    Rohn, Jiří
    An Algorithm for Solving the Absolute Value Equation.
    [Algoritmus pro řešení rovnice s absolutní hodnotou.]
    Electronic Journal of Linear Algebra. Roč. 18, - (2009), s. 589-599 E-ISSN 1081-3810
    Grant CEP: GA ČR GA201/09/1957; GA ČR GC201/08/J020
    Výzkumný záměr: CEZ:AV0Z10300504
    Klíčová slova: absolute value equation * algorithm * regularity * singularity * theorem of the alternatives
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.892, rok: 2009
    http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol18_pp589-599.pdf http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol18_pp589-599.pdf

    Presented is an algorithm which for each $A,B\in\Rnn$ and $b\in\Rn$ in a finite number of steps either finds a solution of the equation $Ax+B|x|=b$, or states existence of a singular matrix $S$ satisfying $|S-A|\leq |B|$ (and in most cases also constructs such an $S$).

    Je uveden algoritmus, který pro každé $A,B\in R^{n\times n}$ a $b\in R^n$ v konečném počtu kroků buď najde řešení rovnice $Ax+B|x|=b$, nebo konstatuje existenci singulární matice $S$ splňující $|S-A|\leq |B|$ (a ve většině případů rovněž tuto matici $S$ zkonstruuje).
    Trvalý link: http://hdl.handle.net/11104/0175306